# SDR HALA2022031500077

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 6,419 hours, 1,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI # 204854  ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS LOOP A (EXCEPT FOR ER OPERATIONS BEYOND 120 MINUTES, ONE MAY BE INOPERATIVE ON EACH ENGINE PROVIDED: ASSOCIATED LOOP B IS OPERATIVE / THE ENGINE FIRE TEST IS PERFORMED BEFORE EACH DEPARTURE) ) // REMOVED AND REPLACED ENG 2 LOOP A FIRE ELEC HARNESS PER AMM 26-12-61-400-802-A ALL TESTS PASS COMPLETED REMAINING STEPS PLACARD REMOVED CLEARED MIC SHEET.
